Moscow University Mathematics Bulletin
Moscow University Mathematics Bulletin is the journal of scientific publications reflecting the most important areas of mathematical studies at Lomonosov Moscow State University. The journal covers research in theory of functions, functional analysis, algebra, geometry, topology, ordinary and partial differential equations, probability theory, stochastic processes, mathematical statistics, optimal control, number theory, mathematical logic, theory of algorithms, discrete mathematics and computational mathematics.
Moscow University Mathematics Bulletin is a peer reviewed journal. We use a single blind peer review format. Our team of reviewers includes over 200 experts. The average period from submission to first decision in 2018 was 90 days, and that from first decision to acceptance was 30 days. The rejection rate for submitted manuscripts in 2018 was 40%. The final decision on the acceptance of an article for publication is made by the Editorial Board.
Any invited reviewer who feels unqualified or unable to review the manuscript due to the conflict of interests should promptly notify the editors and decline the invitation. Reviewers should formulate their statements clearly in a sound and reasoned way so that authors can use reviewer’s arguments to improve the manuscript. Personal criticism of the authors must be avoided. Reviewers should indicate in a review (i) any relevant published work that has not been cited by the authors, (ii) anything that has been reported in previous publications and not given appropriate reference or citation, (ii) any substantial similarity or overlap with any other manuscript (published or unpublished) of which they have personal knowledge.
K. A. Popkov (July 2019)
T. D. Kozlovskaya (July 2019)
- Journal Title
- Moscow University Mathematics Bulletin
- Volume 62 / 2007 - Volume 74 / 2019
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.